Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 52, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 23, 2022, 6:08 PM CDT for Brown County, Manitowoc County, Wisconsin. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2022, 6:08 PM CDT (23:08 UTC)
- Expired
- Jul 23, 2022, 7:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Brown County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 22 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 6:26 PM CDT | TSTM WND GST 55 | 3 Ssw Ashwaubenon, WI | MEASURED 55 MPH WIND GUST. A FEW BRANCHES DOWN. LOCATED 3 MILES SW DE PERE. |
| Jul 23, 6:36 PM CDT | TSTM WND DMG | 2 Wsw Valders, WI | POWER LINE DOWN. |
| Jul 23, 6:37 PM CDT | TSTM WND DMG | 2 Nne Ashwaubenon, WI | TREES DOWN IN THE 2200 BLOCK OF ONEIDA STREET. |
| Jul 23, 6:42 PM CDT | TSTM WND GST 48 | 3 Ese Oneida, WI | THUNDERSTORM WIND GUST TO 42 KNOTS AT KGRB AIRPORT. |
| Jul 23, 6:46 PM CDT | TSTM WND GST 40 | 3 Sw Shoto, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 757 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted.
990
WUUS53 KGRB 232308
SVRGRB
WIC009-071-240015-
/O.NEW.KGRB.SV.W.0052.220723T2308Z-220724T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
608 PM CDT Sat Jul 23 2022
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Brown County in northeastern Wisconsin...
Manitowoc County in east central Wisconsin...
* Until 715 PM CDT.
* At 607 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Black Creek to Kaukauna to near
Brillion to near Chilton to near St. Nazianz, moving northeast at
60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Valders around 615 PM CDT.
Manitowoc around 620 PM CDT.
Green Bay, Denmark and Bellevue Town around 630 PM CDT.
Bay Shore Park around 640 PM CDT.
Two Creeks around 645 PM CDT.
Other locations impacted by these severe thunderstorms include
Maribel, Larrabee, Wayside, Morrison, Humboldt, Ledgeview, Leo Frigo
Bridge, Askeaton, Howard and Shirley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4424 8804 4424 8819 4457 8819 4465 8793
4463 8792 4471 8772 4462 8777 4433 8777
4433 8748 4415 8751 4401 8804
TIME...MOT...LOC 2307Z 247DEG 52KT 4438 8841 4427 8825 4420 8817 4407
8821 4397 8795
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Kurimski4 follow-up statements
258
WWUS53 KGRB 232324
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
624 PM CDT Sat Jul 23 2022
WIC009-071-240015-
/O.CON.KGRB.SV.W.0052.000000T0000Z-220724T0015Z/
Brown WI-Manitowoc WI-
624 PM CDT Sat Jul 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR BROWN AND MANITOWOC COUNTIES...
At 624 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Black Creek to 7 miles southwest of
Bellevue Town to 7 miles northeast of Brillion to near St. Nazianz,
moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Denmark around 635 PM CDT.
Green Bay, Manitowoc and Bellevue Town around 640 PM CDT.
Two Creeks around 650 PM CDT.
Bay Shore Park around 655 PM CDT.
Other locations impacted by these severe thunderstorms include
Maribel, Larrabee, Wayside, Morrison, Humboldt, Ledgeview, Leo Frigo
Bridge, Askeaton, Howard and Shirley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across the area. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4424 8804 4424 8819 4457 8819 4465 8793
4463 8792 4471 8772 4462 8777 4433 8777
4433 8748 4415 8751 4401 8804
TIME...MOT...LOC 2324Z 248DEG 40KT 4447 8825 4440 8809 4424 8795 4405
8797
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Kurimski874
WWUS53 KGRB 232338
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
638 PM CDT Sat Jul 23 2022
WIC009-071-240015-
/O.CON.KGRB.SV.W.0052.000000T0000Z-220724T0015Z/
Brown WI-Manitowoc WI-
638 PM CDT Sat Jul 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR BROWN AND MANITOWOC COUNTIES...
At 638 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Black Creek to Green Bay to near
Denmark to 10 miles west of Two Creeks to near Manitowoc, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Manitowoc and Denmark around 645 PM CDT.
Two Creeks around 700 PM CDT.
Bay Shore Park around 730 PM CDT.
Other locations impacted by these severe thunderstorms include
Maribel, Larrabee, Wayside, Morrison, Humboldt, Ledgeview, Leo Frigo
Bridge, Askeaton, Howard and Shirley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4424 8804 4424 8819 4457 8819 4465 8793
4463 8792 4471 8772 4462 8777 4433 8777
4433 8748 4415 8751 4401 8804
TIME...MOT...LOC 2338Z 246DEG 24KT 4449 8825 4451 8801 4441 8784 4430
8777 4411 8779
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kurimski752
WWUS53 KGRB 232349
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
649 PM CDT Sat Jul 23 2022
WIC009-071-240015-
/O.CON.KGRB.SV.W.0052.000000T0000Z-220724T0015Z/
Brown WI-Manitowoc WI-
649 PM CDT Sat Jul 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN BROWN AND NORTHERN MANITOWOC COUNTIES...
At 649 PM CDT, severe thunderstorms were located along a line
extending from near Green Bay to near Bay Shore Park to near
Luxemburg to near Two Creeks to 6 miles northeast of Manitowoc,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Green Bay, Manitowoc, Denmark, Valders, Two Creeks, Bellevue Town, De
Pere, Ashwaubenon, Bellevue and Allouez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4436 8787 4434 8799 4451 8810 4455 8794
4462 8777 4433 8777 4433 8748 4415 8751
4403 8795
TIME...MOT...LOC 2349Z 247DEG 52KT 4455 8806 4457 8782 4447 8765 4436
8758 4417 8760
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kurimski045
WWUS53 KGRB 240000
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
700 PM CDT Sat Jul 23 2022
WIC009-071-240009-
/O.CAN.KGRB.SV.W.0052.000000T0000Z-220724T0015Z/
Brown WI-Manitowoc WI-
700 PM CDT Sat Jul 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN AND
NORTHERN MANITOWOC COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However heavy rain is
still possible with additional thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Wisconsin.
LAT...LON 4436 8787 4434 8799 4451 8810 4455 8794
4462 8777 4433 8777 4433 8748 4415 8751
4403 8795
TIME...MOT...LOC 2359Z 247DEG 52KT 4461 8787 4463 8763 4453 8746 4442
8739 4423 8741
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:18 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 23, 3:18 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 318 PM CDT Sat Jul 23 2022 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Sunday Issued at 317 PM CDT Sat Jul 23 2022 Storms have been moving E/SE across southern Minnesota this afternoon. Overall, complex is moving east, but newest development is on the southern end, near the warm front/moisture/instability gradient. A strip of pwats of 1.5 to 2.0 inches from southern MN, into northeast IA, southwest WI, and northern IL. MLCAPEs are also highest here. Expect the leading line of convection to continue tracking along this gradient, but there is still some uncertainly on how much farther north it will move. Additionally, more development has started behind the main storms and has started to fill in. This also warrants watching, as the severe threat may be not as high, but could lead to training rain/storms and potential flooding concerns later this evening and overnight. Late afternoon and evening...As convection tracks east and warm front edges northward expect thunderstorms to enter central WI (southwest part of the GRB forecast area) over the next hour, and then continue eastward along the southern tier or two of counties into the evening. The threat is greatest south of Hwy 10 for severe storms, with damaging winds the main threat. A few tornadoes, hail, and heavy rains are also possible. Farther north, still expecting rain and thunder/lightning but the threat for severe thunderstorms is lower. Late evening and overnight...Meso models, particularly the HRRR, have a fairly good sense of the current convection. Following their trends eastward, the main complex moves east of the area and over Lake Michigan by 01/02Z. Behind this, the trend has been increasing to see additional development of rain and thunderstorms. Given high pwats there could be heavy rains among this, with possible training and flooding concern, once again focused south of Hwy 10. This would likely be a very localized concern depending on where individual cells setup, but localized amounts of 2 to 3 inches or more are possible. There are a few features that will lead to continued larger scale forcing, including entrance region of upper jet, and a developing LL jet feeding additional moisture into WI ahead of the sfc cold front through the night. Instability will likely have waned by this time due to the earlier convection and loss of daytime heating, so expect heavy rain/flooding to be the main threat overnight. Temperatures will remain mild overnight with lows mainly in the 60s. Sunday...Some lingering showers are possible a little after sunrise, but dry weather is expected for the most part followed by clearing skies in the afternoon. The exception is across northern WI where a shortwave brushing across the area in the afternoon could generate isolated afternoon showers. Some of the meso models also show this development. Added very low PoPs across the north to account for this. Otherwise, the rest of the area will be dry. Highs will be closer to normal ranging from the low 70s in the north to around 80 degrees in the Fox Valley. .LONG TERM...Sunday Night Through Saturday Issued at 317 PM CDT Sat Jul 23 2022 High pressure should bring dry conditions and cooler than normal temperatures for the beginning of the work week. A cold front and associated short-wave trough will bring the next chance of showers later Tuesday into early Wednesday. The best chance of showers will occur Tuesday night. Instability appears to be fairly meager, so only expecting isolated to scattered embedded storms at this time. Additional short-wave activity is expected to bring another chance of showers and isolated storms Thursday into early Thursday night. High pressure returns for Friday and Saturday, with pleasant summertime weather anticipated for the first part of the weekend. && .AVIATION...for 18Z TAF Issuance Issued at 1121 AM CDT Sat Jul 23 2022 .KOSH...a complex of thunderstorms will move across east-central Wisconsin late this afternoon or early this evening, with additional thunderstorm activity expected during the remainder of the evening into early Sunday morning. Current projections would indicate the complex would reach KOSH between 6 pm and 8 pm. Strong wind gusts over 40 knots are possible this cluster of storms, along with poor visibility in the IFR category in the stronger thunderstorms. Currently have wind gusts to 40 knots in the 18z TAF, but will need to monitor the situation and may need to bump up the wind gusts if the strongest core of winds moves over the airport. There is some model differences if the core of strong winds will move over the airport or go just to the south. Once the first complex of storms moves through the area, additional showers and thunderstorms will move across KOSH through the rest of the evening into early Sunday morning. Once the rain exits the region overnight, IFR CIGS are expected to develop and will continue past sunrise. CIGS will gradually improve into the MVFR category by mid to late morning, then VFR category Sunday afternoon. Northwest winds will gust to around 25 knots Sunday afternoon. For the rest of the forecast area, a complex of thunderstorm will move into portions of central and north-central Wisconsin between 3 pm and 6 pm and across northeast and east-central Wisconsin between 5 pm and 8 pm. The strongest core of winds with the thunderstorm complex will move south of a Marshfield to Algoma line where wind gusts over 40 knots are possible. Torrential rain will lead to poor visibilities in the IFR category in the stronger storms. Once the complex of storms moves through the area, additional shower and thunderstorms will continue into early Sunday morning until the cold front moves east of the area. The rain should end around 09z across eastern Wisconsin. IFR CIGs are expected to develop late tonight and continue into Sunday morning. CIGS will improve into the VFR category Sunday afternoon with gusts to around 25 knots possible. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KLJ LONG TERM......Kieckbusch AVIATION.......Eckberg
Hazardous weather outlook, Jul 23, 2:44 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 244 PM CDT Sat Jul 23 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 244 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Severe thunderstorms are possible late this afternoon into this evening. Damaging wind is the main concern, but large hail, tornadoes, and local flooding from heavy rain is also possible. The greatest chance of severe storms and heavy rain will be in central Wisconsin and the southern Fox Valley between 4 pm and 10 pm. The flooding threat would likely occur later in the evening and into the overnight period. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorms will be possible at times from late Tuesday afternoon through Thursday, but the threat of severe weather appears to be low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation could be needed late this afternoon and evening. LMZ521-522-541>543-241945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 244 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms could produce strong winds, heavy rainfall, and dangerous lightning, especially this evening. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorms will be possible at times from Tuesday night through Thursday. Any storms would pose a hazard to boaters. KLJ/Kieckbusch
In the hours before
Special weather statement, Jul 23, 5:47 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
547 PM CDT Sat Jul 23 2022
WIZ031-037>039-232330-
Waupaca WI-Shawano WI-Outagamie WI-Brown WI-
547 PM CDT Sat Jul 23 2022
...A strong thunderstorm will impact portions of northwestern Brown,
southeastern Waupaca, Outagamie and eastern Shawano Counties through
630 PM CDT...
At 546 PM CDT, Doppler radar was tracking a strong thunderstorm over
New London, or 16 miles east of Waupaca, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Black Creek around 615 PM CDT.
Other locations impacted by this storm include Nichols, Leeman, Hofa
Park, Northport, Sugar Bush, Rose Lawn, Kunesh, Lambeau Field, Wolf
River Bottoms Wildlife Area and Hobart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4442 8891 4469 8824 4467 8823 4468 8810
4450 8796 4424 8869 4424 8877
TIME...MOT...LOC 2246Z 243DEG 32KT 4436 8874
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KieckbuschLocal storm report, Jul 23, 5:54 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
554 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG OMRO 44.03N 88.75W
07/23/2022 WINNEBAGO WI PUBLIC
SEVERAL TREES AND POWER LINES DOWN. SEVERAL
POWER POLES WERE SNAPPED.
&&Local storm report, Jul 23, 5:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
555 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG 1 SW WITTMAN FIELD 43.97N 88.56W
07/23/2022 WINNEBAGO WI PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&Local storm report, Jul 23, 5:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST WITTMAN FIELD 43.99N 88.56W
07/23/2022 M58 MPH WINNEBAGO WI ASOS
&&Local storm report, Jul 23, 6:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
604 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 2 WSW NEENAH 44.17N 88.47W
07/23/2022 WINNEBAGO WI PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&Local storm report, Jul 23, 6:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
608 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 2 SSE GREENVILLE 44.26N 88.51W
07/23/2022 M53 MPH OUTAGAMIE WI AWOS
53 MPH WIND GUST REPORTED AT APPLETON
INTERNATIONAL AIRPORT.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:42 PM CDT | Special Weather Statement | GRB | Oconto | 48 min |
| Jul 23, 12:16 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Oconto | 25 min |
| Jul 23, 12:19 AM CDT | Special Marine Warning | GRB | 56 min | |
| Jul 23, 4:14 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 61 min |
| Jul 23, 5:17 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 58 min |
| Jul 23, 5:47 PM CDT | Special Weather Statement | GRB | Outagamie | 43 min |
| Jul 23, 5:50 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie | 55 min |
| Jul 23, 6:04 PM CDT | Special Marine Warning | GRB | 86 min | |
| Jul 23, 6:34 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 43 min |
| Jul 23, 6:51 PM CDT | Special Marine Warning | GRB | 39 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.